Ibuleve Speed Relief Max Strength Gel is a clear, fragrance-free gel containing Ibuprofen, a proven anti-inflammatory painkiller. It is specially formulated for fast local relief of muscular backache, rheumatic and muscular pain and aches, pains or swellings such as sprains, strains and sports injuries.
DirectionsAdults and children over 12 years:
Squeeze out a 2 to 5cm length of gel onto the affected area, enough to thinly cover it, then massage gently until absorbed.
Wash hands after use, unless treating them.
Re-apply as required, up to twice more daily, leaving at least 4 hours between applications.
Do not exceed the stated dose.
Do not use on children under 12 years of age except on the advice of a doctor.
Do not use under protective waterproof dressings.
If symptoms persist for more than 2 weeks, consult your doctor.
Although there is less risk of this product causing the complications that sometimes arise when ibuprofen (or similar anti-inflammatory painkillers) are taken by mouth, patients with asthma, an active peptic ulcer or a history of kidney problems should seek medical advice before use, as should patients already taking aspirin or other painkillers.
Not to be used if allergic to any of the ingredients, or if you have experienced problems with aspirin, ibuprofen or related painkillers (including when taken by mouth).
Not to be used during pregnancy or breastfeeding.
Keep away from broken skin, the eyes, nose and mouth.
Keep out of the sight and reach of children.
Active ingredient: Ibuprofen 10.0% w/w.
Also contains: IMS, Carbomers, Diethylamine and Purified Water.
Free standard UK Delivery on all orders over £40